Morning 5 of Aripiprazole

Some of the initial side effects seem to be showing some signs of waning a little now - and my tics are *definitely* a lot calmer than they were!

Still having some fairly serious issues though, I've been sleeping a couple of hours a night, the rest I keep waking up and having trouble returning to sleep...along with still the heavy-bodied drowsiness feeling and some rather severe wrist pain (which is worrying me a little). So short post, in light of that!

Fingers crossed. I really want this med to work.

13 Replies

oldestnewest
  • Hi Alex

    Good to hear to tics are calmer and fingers crossed for a continual improvement. Keep us posted how you are getting on.

    Best wishes

    Andy

  • Thanks :)

  • Ummm (strokes chin) I didn't want to tell you what my experiences were just incase it happened to you due to some weird power of suggestion. How many days left until you've had enough and call Dr C's secretary?

  • I'm giving it a week, basically. I can't spend more than this week off of work, so if the side effects don't fade off, I will have to stop it (talked to my doctor about it yesterday). Hopefully by then the letter will have arrived with the other meds list.

  • Is it the tics or the tiredness that are stopping you from going to work?

  • Side effects generally...tired and can't seem to think at all, like I have a head full of cotton wool.

  • "The Stupids" a common side-effect of any med used for any psyciatric contion.

  • Could not deal with it. With "the stupids" comes the stupid depression and suicidal feelings with me...not good!

  • Just ask Andrew, I was talking to him earlier today, I couldn't find the word for anything, you know the thingy for the wotsit, the um thingy.....not got for sounding proffessional. Can't even spell professional,Can't even cross the road on my own, but at least I'm not in the Manor (Nuneaton psych hospital). Were you feeling suicidal before starting the Aripiprozole?

  • no, ive been a bit depressed recently because of the way the tics have been, but i always find that things that make me go all stupid make the depression worse...now im off of it I still feel a bit down but am not considering something silly

  • Good, I think with regards to tics getting you down you need some ticcy mates to tic along with, I find now it's only one or two tics that get me down, it's the occasional person that gets me down, like the young couple on the bus into Cov yesterday, didn't their mums tell them it's rude to stare? But then again, if I was listening to music I wouldn't have got worried about it.

  • on aripiprazole for 2 months now 20mg. agree with the stoopidz.

    gonna put it up again as tics thru the roof, at first the motors were ok and vocals went loud. now vocals loud / motors STUPID.

    fuzzy head like cotton wool or bad hangover, eyes blured too.

    funky nig.

  • i thought the blurred vision was just my imagination! i stopped it completely now - i think it might still be in my system, i still feel like i've got a head full of wool off and on and am still forgetting simple things (like how to use my lighter for example...stupid one i know)

    it was making a difference but the side effects were too hard to cope with - coupled with the fact that it was making me nasty and snappy with my other half (who puts up with enough as it is) - so it's on my list of ones to possibly return to in the future...roll on the next one for me now I think - that one is clonidine

You may also like...